Exact solutions and soliton excitations for the (2+1)-dimensional Bogoyavlenskii-Schiff system [an error occurred while processing this directive]
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2012, Vol. 61 Issue (11): 110508    
GENERAL Current Issue| Next Issue| Archive| Adv Search [an error occurred while processing this directive] | [an error occurred while processing this directive] 
Exact solutions and soliton excitations for the (2+1)-dimensional Bogoyavlenskii-Schiff system
Zeng Wen-Li, Ma Song-Hua, Ren Qing-Bao
Department of Physics, Zhejiang Lishui University, Lishui 323000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn